Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 33, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 26, 2019, 3:40 PM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 35 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2019, 3:40 PM MDT (21:40 UTC)
- Expired
- May 26, 2019, 4:15 PM MDT
- In force
- 35 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Bent County, CO, Kiowa County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 125 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 4:00 PM MDT | HAIL 1.5 | 3 Nne Sweetwater Reserv, CO | . |
| May 26, 4:00 PM MDT | HAIL 1.5 | 3 Nne Sweetwater Reserv, CO | |
| May 26, 4:03 PM MDT | HAIL 1 | Eads, CO | . |
| May 26, 4:03 PM MDT | HAIL 1 | Eads, CO | |
| May 26, 4:05 PM MDT | HAIL 2 | 4 S Eads, CO | . |
| May 26, 4:05 PM MDT | HAIL 2 | 4 S Eads, CO | |
| May 26, 4:10 PM MDT | TORNADO | 4 Nne Sweetwater Reserv, CO | ON THE GROUND ABOUT 1 MINUTE. |
| May 26, 4:12 PM MDT | HAIL 1.25 | Eads, CO | . |
| May 26, 4:12 PM MDT | HAIL 1.25 | Eads, CO | |
| May 26, 4:23 PM MDT | HAIL 1.75 | 4 Nne Sweetwater Reserv, CO | . |
| May 26, 4:23 PM MDT | HAIL 1.75 | 4 Nne Sweetwater Reserv, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 12:27 PM MDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.7 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1575 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
562
WUUS55 KPUB 262140
SVRPUB
COC011-061-099-262215-
/O.NEW.KPUB.SV.W.0033.190526T2140Z-190526T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
340 PM MDT Sun May 26 2019
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Prowers County in southeastern Colorado...
Eastern Kiowa County in southeastern Colorado...
Northeastern Bent County in southeastern Colorado...
* Until 415 PM MDT.
* At 340 PM MDT, a severe thunderstorm was located near McClave, or
16 miles northwest of Lamar, moving northeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Eads, Neeoshe Reservoir, McClave, Sweetwater Reservoir, Chivington,
Neegronda Reservoir and Queens Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3811 10286 3816 10299 3858 10280 3840 10234
TIME...MOT...LOC 2140Z 217DEG 30KT 3820 10288
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
KTS1 follow-up statement
067
WWUS55 KPUB 262205
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
405 PM MDT Sun May 26 2019
COC011-099-262215-
/O.CAN.KPUB.SV.W.0033.000000T0000Z-190526T2215Z/
Prowers CO-Bent CO-
405 PM MDT Sun May 26 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PROWERS AND
NORTHEASTERN BENT COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.
LAT...LON 3826 10264 3827 10275 3834 10290 3858 10280
3840 10234
TIME...MOT...LOC 2205Z 214DEG 26KT 3835 10275
$$
COC061-262215-
/O.CON.KPUB.SV.W.0033.000000T0000Z-190526T2215Z/
Kiowa CO-
405 PM MDT Sun May 26 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR CENTRAL KIOWA COUNTY...
At 405 PM MDT, a severe thunderstorm was located over Sweetwater
Reservoir, or 20 miles north of Lamar, moving northeast at 30 mph.
There has been 1.5 inch hail observed at the Sweetwater Reservoir in
Kiowa County. There is a tornado warning for this thunderstorm.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Eads, Chivington, Neeoshe Reservoir, Neegronda Reservoir, Queens
Reservoir and Sweetwater Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3826 10264 3827 10275 3834 10290 3858 10280
3840 10234
TIME...MOT...LOC 2205Z 214DEG 26KT 3835 10275
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
KTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:32 PM MDT, 8 minutes earlier.
Area forecast discussion, May 26, 3:32 PM MDT, 8 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 332 PM MDT Sun May 26 2019 .SHORT TERM...(This evening through Monday) Issued at 332 PM MDT Sun May 26 2019 Will keep discussion brief to ongoing active severe weather activity over eastern locations. Will continue Tornado Watch #253 over Crowley, Otero, Las Animas, Kiowa, Bent, Prowers and Baca counties until 9 PM MDT as recent high resolution models suggest strong to severe storms, gradually becoming linear in nature impacts this region into this evening. In addition, latest trends suggest that some stronger to possibly severe storms will develop over Pueblo, Teller and especially portions of EL Paso county into early this evening. Also, gusty south to southwest winds over the majority of the CWA should continue into this evening. Memorial Day Monday should experience less active conditions, with showers primarily favoring western Continental Divide locations in combination with slightly cooler temperatures and continued gusty winds, especially during the afternoon. .LONG TERM...(Monday night through Sunday) Issued at 332 PM MDT Sun May 26 2019 Monday Night: An upper level low pressure center will be located over the Utah and Arizona border at the beginning of the long term forecast period (Monday at 6PM MDT). The upper low will bring rain and snow showers during the overnight hours over the Continental Divide. Snow accumulations, at this point in time, do not warrant any winter weather highlights. Low temperatures will be slightly below average for this time of year, with the Plains expecting to span the 40s, the San Luis Valley (SLV) to be in the lower 30s, the upper Arkansas River Valley (upper Ark) to be in the mid-30s, and the mountains ranging from the teens to 20s, depending on elevation. Tuesday: The upper level low is expected to travel diagonally across the state, from the southwest to the northeast. The impacts will be instability rain and snow showers over the mountains and gusty winds over the SLV and the Plains. Winds gusts are expected to be from the west during the afternoon hours, with magnitudes around 25 to 35 mph. A cold front associated with the upper level low will develop over the northern portions of our forecast responsibility, during the afternoon hours, and travel south over the rest of our region. The cold front is expected to spark some evening thunderstorms over the Palmer Divide and produced scattered rain showers with embedded thunderstorms over the plains and over the eastern Mountains. CAPE values over the Palmer Divide are around 500 J/kg, therefore no severe thunderstorms are expected. The colder air mass begins the upper level low will leave the region around 10F below climatology. Wednesday: The upper level pattern behind the storm system will be kind of a mess. Small perturbations in the flow will spark some daytime thunderstorms over the mountains, all of those are expected to remain sub-severe. The forecast for the Plains has some uncertainty as some models resolve widespread showers in response to the surface upslope flow towards our mountains and ridges. The forecast RH values are too low for widespread showers, so I believe the models are resolving widespread stratus across the Plains. Thursday through Sunday: Gulf of Mexico moisture will be sloshing diurnally east to west during the daytime hours over our eastern Plains, which sets-up a dryline and therefore develops chances for afternoon thunderstorms each day. At this point in time, it is fairly uncertain where the dryline will set-up, but just be aware of the risk for thunderstorms. There will be a stagnant shortwave trough over the Great Basin region that will advect Pacific based moisture towards the Continental Divide Thursday through Sunday. The result will be diurnal showers and thunderstorms over the mountains. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 332 PM MDT Sun May 26 2019 The KCOS and KPUB taf sites should note generally VFR conditions with wind gusts around 30 knots at times in combination with primarily isolated late afternoon into early evening thunderstorms. KALS should experience VFR conditions during the next 24 hours in conjunction with gusty south to southwest afternoon winds around 35 knots at times. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 26, 11:59 AM MDT, 3 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1159 AM MDT Sun May 26 2019 COZ058>089-093>099-271800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1159 AM MDT Sun May 26 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Severe thunderstorms are likely to occur this afternoon and early evening, generally east of the Interstate 25 corridor, to the Kansas state line. Although severe thunderstorm activity is possible over the majority of the plains, the greatest risk of severe weather activity will be east of a line from Calhan to Trinidad. Very large hail, up to 3 inches in diameter, will be achievable with the strongest storms. Wind gusts of 65 to 75 mph may also be noted. A tornado or two will also be possible, especially across Kiowa, Bent, Prowers and Baca counties. The best time for severe thunderstorm activity will be between 1 PM and 8 PM MDT. Locally heavy rain may also occur over the plains, and this locally heavy rain could produce local flash flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered to numerous showers and thunderstorms will be possible along the Continental Divide Monday and Tuesday, with isolated to scattered showers and thunderstorms spreading into the Pikes Peak region and adjacent plains Monday night through Tuesday. The main threat with thunderstorms will be small hail, wind gusts up to 50 mph, dangerous cloud to ground lightning and locally heavy rain. Some light to moderate snowfall accumulations will be possible across the higher peaks above 10000 feet Monday and Tuesday, particularly along the Continental Divide. Rain may mix with snow down to 7000 feet across the Pikes Peak region late Monday night through Tuesday morning but little to no accumulations are expected. Isolated to scattered showers and thunderstorms will remain in the forecast each day from Wednesday through Saturday. The best chances for thunderstorms on the plains will be on Thursday and again on Saturday. The main threats with thunderstorms will be lightning, brief moderate rainfall, small hail under 1 inch in diameter, and wind gusts up to 50 mph. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over the southeastern Colorado plains, generally east of the Interstate 25 corridor, between 1 PM and 8 PM MDT.
In the hours before
Local storm report, May 26, 3:20 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
320 PM MDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL 2 ENE HASTY 38.12N 102.93W
05/26/2019 M1.25 INCH BENT CO STORM CHASER
0315 PM HAIL 2 E HASTY 38.12N 102.93W
05/26/2019 M1.25 INCH BENT CO STORM CHASER
0315 PM HAIL HASTY 38.12N 102.96W
05/26/2019 M1.00 INCH BENT CO TRAINED SPOTTER
0310 PM HAIL HASTY 38.11N 102.96W
05/26/2019 E1.25 INCH BENT CO TRAINED SPOTTER
&&Local storm report, May 26, 3:21 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
321 PM MDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM HAIL 2 WNW VILAS 37.39N 102.48W
05/26/2019 M1.50 INCH BACA CO PUBLIC
&&Special weather statement, May 26, 3:25 PM MDT, 15 minutes before
Special Weather Statement National Weather Service Pueblo CO 325 PM MDT Sun May 26 2019 COZ081-084-085-262215- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 325 PM MDT Sun May 26 2019 ...SPECIAL WEATHER STATEMENT... At 325 PM MDT, Doppler radar was tracking a strong thunderstorm near Air Force Academy, or 10 miles north of Colorado Springs, moving north at 40 mph. Half inch hail and gusty winds to 40 mph will be possible with this storm. Locations impacted include... Northern Colorado Springs, Monument, Air Force Academy, Black Forest, Gleneagle and Cimarron Hills. LAT...LON 3888 10468 3891 10491 3913 10489 3913 10460 TIME...MOT...LOC 2125Z 189DEG 37KT 3898 10479 Stark
Special weather statement, May 26, 3:26 PM MDT, 14 minutes before
Special Weather Statement National Weather Service Pueblo CO 326 PM MDT Sun May 26 2019 COZ086-089-262215- Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO- 326 PM MDT Sun May 26 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES UNTIL 415 PM MDT... At 326 PM MDT, Doppler radar was tracking a strong thunderstorm near Boone, or 20 miles east of Pueblo, moving northeast at 35 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Boone, Avondale and Pueblo Depot. A Tornado Watch remains in effect until 900 PM MDT for southeastern Colorado. LAT...LON 3804 10421 3816 10440 3851 10417 3842 10375 TIME...MOT...LOC 2126Z 215DEG 31KT 3819 10424 KTS
Special weather statement, May 26, 3:27 PM MDT, 13 minutes before
Special Weather Statement National Weather Service Pueblo CO 327 PM MDT Sun May 26 2019 COZ086-262215- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- 327 PM MDT Sun May 26 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUEBLO COUNTY UNTIL 415 PM MDT... At 327 PM MDT, Doppler radar was tracking a strong thunderstorm near Boone, or 19 miles east of Pueblo, moving north at 20 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Boone, Avondale and Pueblo Depot. LAT...LON 3814 10412 3810 10435 3842 10443 3843 10406 TIME...MOT...LOC 2127Z 167DEG 9KT 3819 10426 Stark
Local storm report, May 26, 3:36 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
336 PM MDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL 4 ENE AIR FORCE ACADEMY 39.04N 104.80W
05/26/2019 M1.00 INCH EL PASO CO CO-OP OBSERVER
0325 PM HAIL 5 SE AIR FORCE ACADEMY 38.96N 104.79W
05/26/2019 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 11:17 AM MDT | Special Weather Statement | PUB | Bent | 58 min |
| May 26, 12:01 PM MDT | Special Weather Statement | PUB | Baca | 44 min |
| May 26, 12:13 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 32 min |
| May 26, 12:38 PM MDT | Special Weather Statement | PUB | Bent | 52 min |
| May 26, 12:43 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 32 min |
| May 26, 1:03 PM MDT | Special Weather Statement | PUB | Bent | 42 min |
| May 26, 1:12 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 19 min |
| May 26, 1:22 PM MDT | Special Weather Statement | PUB | Bent | 38 min |
| May 26, 1:31 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 29 min |
| May 26, 1:44 PM MDT | Special Weather Statement | PUB | Kiowa | 46 min |
| May 26, 1:53 PM MDT | Special Weather Statement | PUB | Prowers | 37 min |
| May 26, 1:54 PM MDT | Special Weather Statement | PUB | Kiowa | 51 min |
| May 26, 1:58 PM MDT | Special Weather Statement | PUB | Bent | 47 min |
| May 26, 2:18 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 27 min |
| May 26, 2:25 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 50 min |
| May 26, 2:38 PM MDT | Tornado Warning | PUB | Kiowa, Prowers | 37 min |
| May 26, 2:41 PM MDT | Tornado Warning | PUB | Bent | 34 min |
| May 26, 2:47 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 28 min |
| May 26, 3:12 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 33 min |
| May 26, 3:13 PM MDT | Tornado Warning | PUB | Kiowa | 15 min |
| May 26, 3:25 PM MDT | Special Weather Statement | PUB | El Paso | 50 min |
| May 26, 3:26 PM MDT | Special Weather Statement | PUB | Crowley | 49 min |
| May 26, 3:27 PM MDT | Special Weather Statement | PUB | Pueblo | 48 min |
| May 26, 3:37 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 10 min |
| May 26, 3:41 PM MDT | Special Weather Statement | PUB | Las Animas | 64 min |
| May 26, 3:55 PM MDT | Tornado Warning | PUB | Bent, Kiowa, Prowers | 35 min |
| May 26, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 32 min |
| May 26, 4:20 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 39 min |
| May 26, 4:22 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| May 26, 4:30 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 17 min |
| May 26, 4:36 PM MDT | Special Weather Statement | PUB | Crowley | 24 min |
| May 26, 4:41 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 34 min |
| May 26, 4:41 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 22 min |
| May 26, 4:45 PM MDT | Tornado Warning | PUB | Kiowa | 15 min |
| May 26, 5:06 PM MDT | Special Weather Statement | PUB | Baca | 39 min |
| May 26, 5:23 PM MDT | Special Weather Statement | PUB | Alamosa | 37 min |
| May 26, 5:47 PM MDT | Special Weather Statement | PUB | Kiowa | 43 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.